# SDR 96ZZZM197

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND THREE CRACKS, 1.5 INCH EACH, IN RIGHT FORWARD OVERWING EXIT DOOR PAN, UPPER AFT AND BOTH TOP CLIPS.  INSTALLED DOUBLERS AND REPAIRED PER SRM 52-05, FIGURE 51 AND ARA 8897.  (M)
